# SDR SWAA2017052213909

- Difficulty date: May 10, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A3758
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE AREA ANGLE CRACKED AT ORSS 290.   R & R THE ANGLE IAW AND DWG.
